Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Reddish cheeks with burning. Allergy?

Hello Doctor,

Fir the past week I have been waking uobwith burning and red cheeks.. It feels like my face is on fire and usually lessens as the day goes on but then comes back. I have had a history of this in the past vut it hasnt cime back since 4. Years ago. it doea not itch, its just red and feels hot. It usually occurs during this time so I am thinking it is some sort of allergy. It occurs during the spring and gies away by the time summer starts. In the past i have been prescribed elidel, protopic and mometasine furoate. The mometasone does not seem to helo and makes my face more red and even hotter. What can I do? Especially now that I am not insured?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
THE MEDICINES YOU ARE APPLYING ARE TEMPORARY YOU CAN USE THEM OFF AND ON
IT IS SOME ALLERGY AND GETS AGGRAVATED IN SEASONS
YOU HAVE TO FIND OUT ALLERGIES BY CONSULTING ALLERGEOLOGIST
TILL THEN USE ALLEGRA 120 MG OD FOR THE SEASON YOU GET ALLERGIES
APPLY HISTOCALAMINE LOTION BD
AND MOMETASONE AT NIGHT
STOP OILY THINGS
WARM WATER 2 GLASSES IN MORNING
NO MUSTARD COCONUT WALNUT GROUNDNUT ALMONDS OIL
USE OLIVE FOR COOKING AND APPLICATION
YOU CONTINUE TILL YOUR APPOINTMENT WITH ALLERGY SPECIALIST
USE NON TOXIC SOAP CREAMS AND SHAMPOO
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor